MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR L LG; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR L LG; KNEE FEMORAL COMPONENT
Catalog Number 129404060
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was implanted in (b)(6) 2007.(b)(6) 2013 pain and stiffness with audible squeaking.(b)(6) ¿ 1st stage revision as a precaution no evidence of infection.(b)(6) - 2nd stage revision.
 
Additional Manufacturer Narrative
(b)(4).This product was reported in error.Depuy doesn¿t have the responsibility to make a reporting determination and submit adverse event reports for this instrument.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
LCS COMPLETE FEM POR L LG
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6962911
Report Number1818910-2017-26876
Device Sequence Number16449413
Product Code NJL
UDI-Device Identifier10603295021780
UDI-Public10603295021780
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129404060
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2017
Supplement Date Received by Manufacturer08/24/2018
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;